# SDR DALA2021031501449

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,875 hours, 42,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION AND CRACK ON ANGLE OF STRINGER 27R BTW STA 1360 TO 1380. CW ERA 590590 14 (LP 1755078)
